×

On global stability criterion of neural networks with continuously distributed delays. (English) Zbl 1141.93054

Summary: Based on the Lyapunov’s second method and the Linear Matrix Inequality (LMI) optimization approach, this paper presents a new sufficient condition for global asymptotic stability of the equilibrium point for a class of neural networks with discrete and distributed delays. The stability condition is expressed in terms of LMIs, which can be solved easily by various convex optimization algorithms. A numerical example is given to show the less conservatism and effectiveness of proposed method.

MSC:

93D20 Asymptotic stability in control theory
92B20 Neural networks for/in biological studies, artificial life and related topics
90C25 Convex programming
93C15 Control/observation systems governed by ordinary differential equations
34D23 Global stability of solutions to ordinary differential equations

Software:

LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chua, L.O.; Yang, L., Cellular neural networks: theory and applications, IEEE trans circuits systems I, 35, 1257-1290, (1988) · Zbl 0663.94022
[2] Ramesh, M.; Narayanan, S., Chaos control of bonhoeffer-van der Pol oscillator using neural networks, Chaos, solitons & fractals, 12, 2395-2405, (2001) · Zbl 1004.37067
[3] Chen, C.J.; Liao, T.L.; Hwang, C.C., Exponential synchronization of a class of chaotic neural networks, Chaos, solitons & fractals, 24, 197-206, (2005) · Zbl 1060.93519
[4] Cannas, B.; Cincotti, S.; Marchesi, M.; Pilo, F., Learning of chua’s circuit attractors by locally recurrent neural networks, Chaos, solitons & fractals, 12, 2109-2115, (2001) · Zbl 0981.68135
[5] Cao, J.; Ho, D.W.C., A general framework for global asymptotic stability analysis of delayed neural networks based on LMI approach, Chaos, solitons & fractals, 24, 1317-1329, (2005) · Zbl 1072.92004
[6] Zhou, S.; Liao, X.; Wu, Z.; Wong, K., Hopf bifurcation in a control system for the washout filter-based delayed neural equation, Chaos, solitons & fractals, 23, 101-115, (2005) · Zbl 1071.93042
[7] Park, J.H.; Jung, H.Y., On the design of nonfragile guaranteed cost controller for a class of uncertain dynamic systems with state delays, Appl math comput, 150, 245-257, (2004) · Zbl 1036.93054
[8] Cao, J., Global asymptotic stability of neural networks with transmission delays, Int J syst sci, 31, 1313-1316, (2000) · Zbl 1080.93517
[9] Park, J.H., Design of dynamic controller for neutral differential systems with delay in control input, Chaos, solitons & fractals, 23, 503-509, (2005) · Zbl 1144.34386
[10] Arik, S., Global robust stability analysis of neural networks with discrete time delays, Chaos, solitons & fractals, 26, 1407-1414, (2005) · Zbl 1122.93397
[11] Park, J.H.; Kwon, O., Controlling uncertain neutral dynamic systems with delay in control input, Chaos, solitons & fractals, 26, 805-812, (2005) · Zbl 1091.34045
[12] Arik, S., An analysis of global asymptotic stability of delayed cellular neural networks, IEEE trans neural netw, 13, 1239-1242, (2002)
[13] Park, J.H., A novel criterion for global asymptotic stability of BAM neural networks with time delays, Chaos, solitons, & fractals, 29, 446-453, (2006) · Zbl 1121.92006
[14] Park, J.H., Robust stability of bidirectional associative memory neural networks with time delays, Phys lett A, 349, 494-499, (2006)
[15] Singh, V., Robust stability of cellular neural networks with delay: linear matrix inequality approach, IEE proc control theory appl, 151, 125-129, (2004)
[16] Zhao, H., Global asymptotic stability of Hopfield neural network involving distributed delays, Neural networks, 17, 47-53, (2004) · Zbl 1082.68100
[17] Liang, J.; Cao, J., Global asymptotic stability of bi-directional associative memory networks with distributed delays, Appl math comput, 152, 415-424, (2004) · Zbl 1046.94020
[18] Zhao, H., Global stability of bidirectional associative memory neural networks with distributed delays, Phys lett A, 297, 182-190, (2002) · Zbl 0995.92002
[19] Wang, Z.; Liu, Y.; Liu, X., On global asymptotic stability of neural networks with discrete and distributed delays, Phys lett A, 345, 299-308, (2005) · Zbl 1345.92017
[20] Yang, H.; Chu, T., LMI conditions for stability of neural networks with distributed delays, Chaos, solitons & fractals, 34, 2, 557-563, (2007) · Zbl 1146.34331
[21] Boyd, B.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia
[22] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox user’s guide, (1995), The Mathworks Massachusetts
[23] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[24] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Int J control, 74, 1447-1455, (2001)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.